# SDR UALA2012090605035

- Difficulty date: September 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,181 hours, 13,800 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Gasper Ducts
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOW AIRFLOW FROM BOTH PACKS.  BORESCOPED ALL COCKPIT GASPER DUCTS FOR BLOCKAGE OR BROKEN DUCTS FOR APPROX 6FT, NO ISSUES NOTED.  FOUND BOTH RECIRC FILTERS SEVERLY CLOGGED, PICS TAKEN.  INCREASED AIRFLOW IN COCKPIT NOTICED AFTER FILTERS REPLACED.  CLEANED SENSOR FILTERS.
